Skin Care Talk banner
1 - 3 of 3 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
I have been to many dermotologist and finally figured out what was going on when i went to a good one. I have used bodybuilding supplements for years. My artificial excess testosterone is very high due to this. My body responds to heat very easily. I get flushed in heat, i get sun burned easy because blood is so close to my skin due to all the excess test. I have very sensitive skin and when my body heats up, my eyes get red as well as my body. I feel very hot in the face. Does anyone know any products that would help. Supplements that would get my testosterone back to normal. I havent used any supps in a while. I am going to endo and waiting for blood work. MY neck burns VERY badly and didnt know what products to possibly use. It gets worse in different situaitons, like excitement, nervious, dr. office, heat. I dont have rosacea or anything like that. No pimples. Surpringly you cant really tell i am flushed. Just feels SO HOT. Any suggestions.

Thanks
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top